# SDR AALA202211045679

- Difficulty date: October 20, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 36,740 hours, 15,186 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY LIGHT AT ROW 12DEF INOPERATIVE.   REPLACED CONNECTOR ON OVERHEAD BIN EMERGENCY LIGHT AT ROW 12DEF PER SWPM 20-63-01.
